Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 27 of 31 found articles
 
 
  The Diederich–Fornaess index and the global regularity of the $$\bar{\partial }$$∂¯-Neumann problem
 
 
Title: The Diederich–Fornaess index and the global regularity of the $$\bar{\partial }$$∂¯-Neumann problem
Author: Pinton, Stefano
Zampieri, Giuseppe
Appeared in: Mathematische Zeitschrift
Paging: Volume 276 (2013) nr. 1-2 pages 93-113
Year: 2013
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 27 of 31 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands